Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:4(2008) 427-435

 Localization of Pseudo Generalized Cohen-Macaulay Modules

Nguyen Thi Hong Loan

Abstract.  We study the pseudo generalized Cohen-Macaulayness for finitely generated modules by using localization when the base ring is commutative Noetherian local. We extend this to the case where the ring is not necessarily local. As consequences, we get the similar results for pseudo Cohen-Macaulayness and pseudo Buchsbaumness.

 

2000 Mathematics Subject Classification: 13H10, 13A02, 13C99.

Keywords: Pseudo Cohen Macaulay module, pseudo Buchsbaum module, pseudo generalized Cohen Macaulay module, graded module.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013